Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Quadruple Therapy

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, luci2010, Ondek-Expert, kkimura

Helico_expert
Site Admin
Posts: 3987
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

Ya, the side effect will gradually go away within a few days. Do you feel the pain when you take PPI? if you think PPI helps, you can continue PPI. or ranitidine.

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

I took PPI at 12 pm, 7 hours ago my next dose should be at 12 am. But I finished them all . Why this burning sensation in my stomach? It was during treatment too with ppi too. And now I when I am hungry, I eat it less. My blood work before treatment was good hemoglobin , everything was normal.

Helico_expert
Site Admin
Posts: 3987
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

Have you discuss this with your doctor or specialist? maybe you need to get endoscopy check.

Nevertheless, you can try other brand of PPI if you think the current one is not effective. I recommend you try rabeprazole.

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

No I didn't discuss yet coing to contact today. Is it ulcers can course the pain? Why I didn't feel burning feeling befor the treatment?

Helico_expert
Site Admin
Posts: 3987
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

your stomach is probably very sensitive to change. Since normally people was infected when young. Your stomach is very used to the environment with lots of H. pylori. When you take PPI and antibiotics, the bacteria is widely killed. So your stomach is probably trying to adjust to a new environment where there is no H. pylori. But that's just a wild guess. With or without ulcer, the treatment is the same, PPI. That's why some doctors see that you are young and healthy, and think that your chance of cancer is low, just give PPI.

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

Yes I went to doctor got medications dexilant 60. Start today will se how it goes. But still bitter taste in my mouth, I am 24 hours without antibiotics, how long does it take to feel that taste.

Vonp
Posts: 7
Joined: Sun Apr 29, 2018 9:26 am

Re: Quadruple Therapy

Post by Vonp »

Hey Alexandra I felt the same way with the burning feeling while on the antibiotics and ppi but eventually it went away after I was done with treatment. I believe what you are feeling is the side effects of the antibiotics. About a week after treatment I started feeling a lot better but still have days where I feel a little funny in my tummy. Don’t worry your recover in no time .

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

Oh thank you very much for your support, I really need it. Thank you, it feels better that's somebody has the same feelings. I hope it goes away soon. Feel better today will see how it goes at night

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

Vonp wrote:
Fri May 25, 2018 3:53 am
Hey Alexandra I felt the same way with the burning feeling while on the antibiotics and ppi but eventually it went away after I was done with treatment. I believe what you are feeling is the side effects of the antibiotics. About a week after treatment I started feeling a lot better but still have days where I feel a little funny in my tummy. Don’t worry your recover in no time .
Hi, how do you feel now?

Vonp
Posts: 7
Joined: Sun Apr 29, 2018 9:26 am

Re: Quadruple Therapy

Post by Vonp »

Alexandra, I am feeling much better now. In two weeks I will get testing done to see if h.pylori has been eradicated. There are days that I feel something going on in my stomach not so much as burns anymore more like little achy not bad at all though and some days I feel 100%. My advice to you is try your best not to think so much about your symptoms and stress out and don’t google to much about symptoms or anything it will drive you crazy trust me. Just think positive and try to keep your mind occupy on something else and you will be fine. I am praying for a speedy covery for you 😊 I promise you will be ok 👌 Hang in there!!

Post Reply

Return to “Treatment for Helicobacter 幽门螺杆菌治疗”